Items where Author is "Meidl, Wilfried"

Group by: Item Type | No Grouping
Number of items: 43.

Article

Anbar Meidl, Nurdagül and Kalaycı, Tekgül and Meidl, Wilfried (2022) Bent partitions and partial difference sets. IEEE Transactions on Information Theory, 68 (10). pp. 6894-6903. ISSN 0018-9448 (Print) 1557-9654 (Online)

Anbar Meidl, Nurdagül and Kalaycı, Tekgül and Meidl, Wilfried and Merai, Laszlo (2022) On a class of functions with the maximal number of bent components. IEEE Transactions on Information Theory, 68 (9). pp. 6174-6186. ISSN 0018-9448 (Print) 1557-9654 (Online)

Meidl, Wilfried (2022) A survey on p-ary and generalized bent functions. Cryptography and Communications, 14 (4). pp. 737-782. ISSN 1936-2447 (Print) 1936-2455 (Online)

Anbar Meidl, Nurdagül and Meidl, Wilfried (2022) Bent partitions. Designs, Codes, and Cryptography, 90 (4). pp. 1081-1101. ISSN 0925-1022 (Print) 1573-7586 (Online)

Anbar Meidl, Nurdagül and Kalaycı, Tekgül and Meidl, Wilfried (2021) Analysis of (n, n)-functions obtained from the Maiorana-McFarland class. IEEE Transactions on Information Theory, 67 (7). pp. 4891-4901. ISSN 0018-9448 (Print) 1557-9654 (Online)

Anbar Meidl, Nurdagül and Kaşıkçı, Canan and Meidl, Wilfried and Topuzoğlu, Alev (2020) Shifted plateaued functions and their differential properties. Cryptography and Communications, 12 (6). pp. 1091-1105. ISSN 1936-2447 (Print) 1936-2455 (Online)

Anbar Meidl, Nurdagül and Meidl, Wilfried and Pott, Alexander (2019) Equivalence for negabent functions and their relative difference sets. Discrete Applied Mathematics, 270 . pp. 1-12. ISSN 0166-218X (Print) 1872-6771 (Online)

Anbar Meidl, Nurdagül and Kalaycı, Tekgül and Meidl, Wilfried (2019) Determining the Walsh spectra of Taniguchi's and related APN-functions. Finite Fields and Their Applications, 60 . ISSN 1071-5797 (Print) 1090-2465 (Online)

Anbar, Nurdagül and Meidl, Wilfried and Topuzoğlu, Alev (2017) Idempotent and p-potent quadratic functions: distribution of nonlinearity and co-dimension. Designs, Codes and Cryptography (SI), 82 (1-2). pp. 265-291. ISSN 0925-1022 (Print) 1573-7586 (Online)

Kaşıkcı, Canan and Meidl, Wilfried and Topuzoğlu, Alev (2016) Spectra of a class of quadratic functions: average behaviour and counting functions. Cryptography and Communications (SI), 8 (2). pp. 191-214. ISSN 1936-2447 (Print) 1936-2455 (Online)

Meidl, Wilfried and Sankhadip, Roy and Topuzoğlu, Alev (2014) Enumeration of quadratic functions with prescribed Walsh spectrum. IEEE Transactions on Information Theory, 60 (10). pp. 6669-6680. ISSN 0018-9448 (Print) 1557-9654 (Online)

Çeşmelioğlu, Ayça and Meidl, Wilfried and Topuzoğlu, Alev (2014) Permutations of finite fields with prescribed properties. Journal of Computational and Applied Mathematics, 259 (Part B). pp. 536-545. ISSN 0377-0427 (Print) 1879-1778 (Online)

Çesmelioğlu, Ayça and Meidl, Wilfried and Pott, Alexander (2013) Generalized Maiorana-McFarland class and normality of p-ary bent functions. Finite Fields and Their Applications, 24 . pp. 105-117. ISSN 1071-5797

Ceşmelioğlu, Ayça and Meidl, Wilfried and Pott, Alexander (2013) On the dual of (non)-weakly regular bent functions and self-dual bent functions. Advances in Mathematics of Communications, 7 (4). pp. 425-440. ISSN 1930-5346 (Print) 1930-5338 (Online)

Brandstaetter, Nina and Meidl, Wilfried and Winterhof, Arne (2013) Addendum to Sidel'nikov sequences over nonprime fields. Information Processing Letters, 113 (9). pp. 332-336. ISSN 0020-0190

Çeşmelioğlu, Ayça and Meidl, Wilfried (2013) A construction of bent functions from plateaued functions. Designs, Codes and Cryptography (SI), 66 (1-3). pp. 231-242. ISSN 0925-1022 (Print) 1573-7586 (Online)

Meidl, Wilfried and Topuzoğlu, Alev (2013) Quadratic functions with prescribed spectra. Designs, Codes and Cryptography (SI), 66 (1-3). pp. 257-273. ISSN 0925-1022 (Print) 1573-7586 (Online)

Çeşmelioğlu, Ayça and McGuire, Gary and Meidl, Wilfried (2012) A construction of weakly and non-weakly regular bent functions. Journal of Combinatorial Theory, Series A, 119 (2). pp. 420-429. ISSN 0097-3165

Çeşmelioğlu, Ayça and Meidl, Wilfried (2012) Bent functions of maximal degree. IEEE Transactions on Information Theory, 58 (2). pp. 1186-1190. ISSN 0018-9448

Aksoy, Esen and Çeşmelioğlu, Ayça and Meidl, Wilfried and Topuzoğlu, Alev (2009) On the Carlitz rank of permutation polynomials. Finite Fields and Their Applications, 15 (4). pp. 428-440. ISSN 1071-5797

Meidl, Wilfried (2009) How to determine linear complexity and k-error linear complexity in some classes of linear recurring sequences. Cryptography and communications, 1 (1). pp. 117-133. ISSN 1936-2447 (Print) 1936-2455 (Online)

Meidl, Wilfried (2009) Remarks on a cyclotomic sequence. Designs, Codes, and Cryptography, 51 (1). pp. 33-43. ISSN 0925-1022 (Print) 1573-7586 (Online)

Meidl, Wilfried and Özbudak, Ferruh (2009) Linear complexity over F-q and over F-qm for linear recurring sequences. Finite Fields and Their Applications, 15 (1). pp. 110-124. ISSN 1071-5797

Brandstatter, Nina and Meidl, Wilfried (2008) On the linear complexity of Sidel'nikov sequences over nonprime fields. Journal of complexity, 24 (5-6). pp. 648-659. ISSN 0885-064X

Çeşmelioğlu, Ayça and Meidl, Wilfried and Topuzoğlu, Alev (2008) On the cycle structure of permutation polynomials. Finite Fields and Their Applications, 14 (issue ). pp. 593-614. ISSN 1071-5797

Meidl, Wilfried (2008) Reducing the calculation of the linear complexity of binary u2^v-periodic sequences to Games-Chan algorithm. Designs, Codes and Cryptography, 46 (1). pp. 57-65. ISSN 0925-1022

Hassan, Aly and Meidl, Wilfried (2007) On the linear complexity and k -error linear complexity over \BBF p of the d-ary Sidel'nikov Sequence. IEEE Transactions On Information Theory, 53 (12). pp. 4755-4761. ISSN 0018-9448

Meidl, Wilfried and Winterhof, Arne (2007) On the linear complexity profile of nonlinear congruential pseudorandom number generators with Redei functions. Finite Fields and Their Applications, 13 (3). pp. 628-634. ISSN 1071-5797

Meidl, Wilfried and Niederreiter, Harald and Venkateswarlu, Ayineedi (2007) Error linear complexity measures for multisequences. Journal of Complexity, 23 (2). pp. 169-192. ISSN 0885-064X

Meidl, Wilfried and Venkateswarlu, Ayineedi (2007) Remarks on the k-error linear complexity of p(n)-periodic sequences. Designs, Codes, and Cryptography, 42 (2). pp. 181-193. ISSN 0925-1022 (Print) 1573-7586 (Online)

Hassan, Aly and Meidl, Wilfried and Winterhof, Arne (2007) On the k-error linear complexity of cyclotomic sequences. Journal of Mathematical Cryptology, 1 (3). pp. 283-296. ISSN 1862-2976

Meidl, Wilfried (2006) Continued fraction for formal laurent series and the lattice structure of sequences. Applicable Algebra in Engineering, Communication and Computing, 17 (1). pp. 29-39. ISSN 0938-1279 (Print) 1432-0622 (Online)

Meidl, Wilfried (2006) Enumeration results on linear complexity profiles and lattice profiles. Journal of complexity, 22 (2). pp. 275-286. ISSN 0885-064X

Meidl, Wilfried (2005) On the stability of 2^n-periodic binary sequences. IEEE Transactions On Information Theory, 51 (3). pp. 1151-1155. ISSN 0018-9448

Papers in Conference Proceedings

Çeşmelioğlu, Ayça and Meidl, Wilfried (2010) A general approach to construction and determination of the linear complexity of sequences based on cosets. In: 6th International Conference on Sequences and Their Applications - SETA 2010, Paris, France

Aly, Hassan and Marzouk, Radwa and Meidl, Wilfried (2010) On the calculation of the linear complexity of periodic sequences. In: 9th International Conference on Finite Fields and Their Applications, Dublin, Ireland

Meidl, Wilfried and Özbudak, Ferruh (2008) Generalized joint linear complexity of linear recurring multisequences. In: Sequences and Their Applications - SETA 2008, Lexington, KY, USA

Çeşmelioğlu, Ayça and Meidl, Wilfried and Topuzoğlu, Alev (2008) Enumeration of a class of sequences generated by inversions. In: 1st International Workshop on Coding and Cryptology, Fujian, China

Brandstätter, Nina and Meidl, Wilfried (2006) On the linear complexity of Sidel'nikov Sequences over Fd. In: Seta'06, Beijing, China

Working Paper / Technical Report

Çeşmelioğlu, Ayça and Meidl, Wilfried (2011) A construction of bent functions from plateaued functions. [Working Paper / Technical Report] Sabanci University ID:SU_FENS_2011/0015

Book Section / Chapter

Çeşmelioğlu, Ayça and Meidl, Wilfried and Topuzoğlu, Alev (2014) Partially bent functions and their properties. In: Larcher, Gerhard and Pillichshammer, Friedrich and Winterhof, Arne and Xing, Chaoping, (eds.) Applied Algebra and Number Theory: Essays in Honor of Harald Niederreiter on the Occasion of His 70th Birthday. Cambridge University Press, United Kingdom, pp. 22-38. ISBN 978-1-107-07400-2

Meidl, Wilfried and Winterhof, Arne (2013) Linear complexity of sequences and multisequences. In: Mullen, Gary L. and Panario, Daniel, (eds.) Handbook of Finite Fields. Discrete Mathematics and Its Applications. CRC Press, Boca Raton, New York, pp. 318-330. ISBN 9781439873786 (Print) 9781439873823 (Online)

Meidl, Wilfried and Topuzoğlu, Alev (2010) On the inversive pseudorandom number generator. In: Devroye, Luc and Karasözen, Bülent and Kohler, Michael and Korn, Ralf, (eds.) Recent Developments in Applied Probability and Statistics. Springer-Verlag, Berlin Heidelberg, Germany, pp. 103-125. ISBN 978-3-7908-2598-5 ; 978-3-7908-2597-8

This list was generated on Thu Dec 8 16:19:43 2022 +03.